... wine, my tongue feels swollen. Not too mention, I have dry mouth most of the time. Normal?
With the Micardis HCT (telmisartan and hydrochlorothiazide) you it is common to urinate more often as it contains a diuretic (hydrochlorothiazide). Dry mouth could be present if you are dehydrated from all the water loss in urination BUT if your dry mouth is persistent then please let your doctor know.
Having a swollen tongue is a serious side effect of MIcardis HCT so I would suggest that you see your doctor.
There are minor drug interactions listed for having alcohol with Micardis HCT so please beware. I would get your side effects checked with your doctor though.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2009 • 1 answer
Posted 22 May 2010 • 1 answer
Posted 5 Sep 2010 • 1 answer
Posted 17 Sep 2010 • 1 answer
Posted 21 Feb 2015 • 1 answer